| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Restenosis (4576)
| Date of Event |
02/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial (b)(4) that approximately ten months and eighteen days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of ¿access thrombosis¿.Reportedly, the adverse event was possibly related to device, not related to the procedure and related to the av access circuit.It was further reported that a surgical revision and thrombectomy/thrombolysis procedure and lutonix dcb was used during re-intervention in the target lesion in the axillary vein with initial stenosis of 90% and final residual stenosis of 30% and thrombosis on the basilic vein was identified with initial stenosis% as 100% and final residual stenosis % was 30%.The re-intervention was successful, and no new access was provided.
Event or Problem Description
It was reported through the results of a clinical trial (cl003301) that approximately ten months and eighteen days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of ¿access thrombosis¿.Reportedly, the adverse event was possibly related to device, not related to the procedure and related to the av access circuit.It was further reported that a surgical revision and thrombectomy/thrombolysis procedure and lutonix dcb was used during re-intervention in the target lesion in the axillary vein with initial stenosis of 90% and final residual stenosis of 30% and thrombosis on the basilic vein was identified with initial stenosis% as 100% and final residual stenosis % was 30%.The re-intervention was successful, and no new access was provided.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.